advertisement
Question
Posted by: monique | 2019/07/26

problem with the 3 months injection

i started the 3 months injection in Jan 2019 i stop using it on the 9 April 2019.now im starting having problems by not getting my periods normal again and im getting dizzy all the time and other symptoms

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/07/29

It can take up to a year for periods to come back after stopping the injection. If you had an injection on 9 April then it would still be in your system till 9 July. The dizziness may just be the effects of it working out of your system.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement